# SDR SWAA2022041289908

- Difficulty date: December 13, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 45,358 hours, 22,512 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER: #4 RIB (STA 120.30) HAS A CRACK ON THE #4 STIFFENER. / REPAIRED DAMAGED STIFFENER I.A.W SRM 55-10-09-2R-4.
